# SDR DALA2022030101311

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,070 hours, 27,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DTE/MONITOR INSP. REF. 597313-14AD; FUSELAGE / MAIN FRAME / FRAME STA. 1460, S-23L AND S-27L / EXISTING REPAIR. CORRECTIVE ACTION: REF ERA 597313-14AD. (2135328)
